# SDR CIEA200500017

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB489
- Aircraft time: 11,026 hours, 11,952 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 40896
- Condition: Defective
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT NOTICED THE LT PROP RPM DROPPING.  THE OTHER ENGINE INSTRUMENTS DID NOT SEEM TO BE AFFECTED, BUT THE PILOT THOUGHT THE ENGINE WAS LOOSING POWER.  THE AIRCRAFT RETURNED AND LANDED AT THE SAME AIRPORT AS THE TAKEOFF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ENGINE WAS OPERATED ON THE GROUND FOR TROUBLESHOOTING AND THE PROPELLER WAS INDICATING 9100 RPM AT IDLE.  MAINTENANCE TROUBLESHOOTING AND FOUND THE PROP TACH GENERATOR TO BE DEFECTIVE.
